Alert archive / Maryland / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 168, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 29, 2019, 4:14 PM EDT for Caroline County, Kent County, Queen Anne's County, Maryland. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2019, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 29, 2019, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:45 PM EDT | TSTM WND DMG | 1 S Chestertown, MD | MULTIPLE TREES DOWN, ROOF SHINGLES AND SIDING TORN OFF HOUSES, DAMAGE TO RIVER DOCKS NEAR 322 RIVER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 2:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 927 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WUUS51 KPHI 292014
SVRPHI
MDC011-029-035-292100-
/O.NEW.KPHI.SV.W.0168.190629T2014Z-190629T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
414 PM EDT Sat Jun 29 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Queen Anne's County in northeastern Maryland...
North central Caroline County in eastern Maryland...
West central Kent County in northeastern Maryland...
* Until 500 PM EDT.
* At 414 PM EDT, a severe thunderstorm was located over Chestertown,
or 10 miles north of Centerville, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to
roofs, siding, trees, and power lines is possible.
* Locations impacted include...
Chestertown, Church Hill, Sudlersville, Starkey Corner, Old Town,
Langford, Templeville, Barclay and Kingstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3926 7612 3916 7575 3915 7575 3900 7588
3917 7620
TIME...MOT...LOC 2014Z 300DEG 21KT 3919 7608
HAIL...1.00IN
WIND...60MPH
$$
Staarmann1 follow-up statement
584
WWUS51 KPHI 292044
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
444 PM EDT Sat Jun 29 2019
MDC011-029-035-292100-
/O.CON.KPHI.SV.W.0168.000000T0000Z-190629T2100Z/
Queen Anne's MD-Caroline MD-Kent MD-
444 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN QUEEN ANNE'S...NORTH CENTRAL CAROLINE AND WEST
CENTRAL KENT COUNTIES...
At 444 PM EDT, a severe thunderstorm was located over Chestertown, or
10 miles north of Centerville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Wind damage to roofs,
siding, trees, and power lines is possible.
Locations impacted include...
Chestertown, Church Hill, Sudlersville, Starkey Corner, Old Town,
Langford, Templeville, Barclay and Kingstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3926 7612 3916 7575 3915 7575 3900 7588
3917 7620
TIME...MOT...LOC 2044Z 284DEG 19KT 3919 7610
HAIL...1.00IN
WIND...60MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM EDT, 21 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure will build in for Monday. A weak disturbance and associated cold front will then move through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front on Friday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 461 and 462 remain in effect through 7 pm. A closed low will move into the Northeast U.S. overnight tonight. At the same time, surface low pressure will be exiting New England as its cold front settles south. This front will probably clear much of our area by daybreak Sunday. Thunderstorms should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest will occur behind the cold front. However the surface flow should go light and much of the area will continue to see dewpoints in the middle to upper 60s. This will result in a muggy night. Patchy fog cannot be ruled out. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... As the mid-lvl trough axis passes just north of the area Sunday, there will be another chance of showers and thunderstorms, especially PA Turnpike/I-195 north. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead, don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures will generally be in the 80s with breezy northwest winds. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Monday...High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday...A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Saturday...Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time. After this evening, local MVFR visibility cannot be ruled out for a time due to fog. Otherwise, VFR conditions expected. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Outlook... Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Tonight...Conditions are expected to remain below Small Craft Advisory criteria. Southwesterly winds will diminish some tonight and become west to west-northwest. Some thunderstorms this evening may produce local wind gusts of 34 knots or higher. Sunday...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday afternoon. Outlook... Sunday night...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr/Kruzdlo Near Term...Kruzdlo Short Term...Kruzdlo Long Term...Carr Aviation...Carr/Kruzdlo Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 2:12 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 212 PM EDT Sat Jun 29 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-301800- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012-013-020>023-027-PAZ054-055-060>062-101-103-105- 301800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-301800- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-024>026-301800- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-301800- Delaware Beaches- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ454-455-301800- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>453-301800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 212 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jun 29, 3:25 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 325 PM EDT Sat Jun 29 2019 NJZ019-020-027-292000- Northwestern Burlington-Ocean-Southeastern Burlington- 325 PM EDT Sat Jun 29 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND EAST CENTRAL BURLINGTON COUNTIES... At 325 PM EDT, a strong thunderstorm was located over Leisuretowne, or 20 miles south of Trenton, moving east at 25 mph. Wind gusts up to 40 mph and half inch hail are possible with this storm. Locations impacted include... Presidential Lakes Estates, Pemberton, Presidential Lakes, Cedar Glen Lakes, Whiting, Pine Ridge At Crestwood, Browns Mills, Leisuretowne, Chatsworth, Old Halfway, Holiday City-Berkeley, Country Lake Estates, Crestwood Village and Pemberton Heights. If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Mount Holly NJ. LAT...LON 3991 7477 3998 7475 3999 7428 3977 7440 TIME...MOT...LOC 1925Z 280DEG 23KT 3993 7470 MPS
Local storm report, Jun 29, 3:32 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 1 E SICKLERVILLE 39.72N 74.96W
06/29/2019 M1.00 INCH CAMDEN NJ PUBLIC
PHOTO SHOWING NICKEL TO QUARTER SIZE HAIL.
&&
TCDLocal storm report, Jun 29, 3:39 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL WOOLWICH TWP 39.75N 75.30W
06/29/2019 M0.70 INCH GLOUCESTER NJ PUBLIC
&&
TCDSpecial weather statement, Jun 29, 3:39 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
339 PM EDT Sat Jun 29 2019
DEZ001-MDZ008-292030-
New Castle-Cecil-
339 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE AND EAST
CENTRAL CECIL COUNTIES...
At 339 PM EDT, a strong thunderstorm was located over Mount Pleasant,
or near Middletown, moving east at 10 mph.
Wind gusts up to 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Middletown, Elkton, North East, Delaware City, Saint Georges, Port
Penn, Brantwood, Mount Pleasant, Glasgow, Bear, Chesapeake City and
Odessa.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A severe thunderstorm watch remains in effect until 700 PM EDT for
northern Delaware...and northeastern Maryland.
LAT...LON 3963 7591 3961 7561 3958 7559 3960 7558
3958 7556 3958 7558 3957 7557 3952 7557
3951 7556 3950 7559 3946 7559 3942 7557
3955 7597
TIME...MOT...LOC 1939Z 283DEG 10KT 3952 7568
StaarmannSpecial weather statement, Jun 29, 3:39 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
339 PM EDT Sat Jun 29 2019
NJZ018-020-022-027-292030-
Camden-Ocean-Atlantic-Southeastern Burlington-
339 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC...CENTRAL
OCEAN...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 339 PM EDT, a strong thunderstorm was located over Atsion, or 24
miles northeast of Vineland, moving east at 35 mph.
Wind gusts up to 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Hammonton, Shamong, Wharton State Forest, Atsion, Brookville, Warren
Grove, Batsto, Chatsworth, Old Halfway, Penn State Forest, Beach
Haven West, Ocean Acres, Manahawkin and Crestwood Village.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3969 7425 3961 7477 3979 7484 3979 7481
3981 7480 3995 7434
TIME...MOT...LOC 1939Z 254DEG 28KT 3974 7471
MPSLocal storm report, Jun 29, 3:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 NE SOUTH HARRISON TWP 39.72N 75.25W
06/29/2019 GLOUCESTER NJ TRAINED SPOTTER
TWO TREES BLOWN DOWN.
&&
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 1:19 PM EDT | Special Weather Statement | PHI | Cecil | 26 min |
| Jun 29, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 49 min |
| Jun 29, 2:08 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 29, 2:12 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
| Jun 29, 2:44 PM EDT | Special Weather Statement | PHI | Cecil | 31 min |
| Jun 29, 2:47 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 28 min |
| Jun 29, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 53 min |
| Jun 29, 3:39 PM EDT | Special Weather Statement | PHI | Cecil | 51 min |
| Jun 29, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 46 min |
| Jun 29, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 52 min |
| Jun 29, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's | 50 min |
| Jun 29, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 47 min |
| Jun 29, 5:26 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 79 min |
| Jun 29, 5:38 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 109 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.